# SDR U0G2010F00002

- Difficulty date: June 5, 2010
- Submitted: June 18, 2010
- Operation: Air carrier
- Aircraft: N190EH
- Make and model: Snias AS350B2
- Aircraft serial: 2974
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 150SG122Q
- Condition: Arced
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STRONG ELECTRICAL BURNING SMELL AFTER ENGINE START.  AMP METER INDICATED 0 AND VOLTAGE WAS -25.  SHUTDOWN ENGINE AND UNLOADED PASSENGERS.  STARTER GENERATOR WAS FOUND ARCING AND SMOKING WHEN CRANKED.  REPLACED STARTER GENERATOR WITH SERVICEABLE ONE, OPS CHECK GOOD TL-017536-2010, 6/6/2010.
